Is the following a side-effect to use of these patches. Really weak muscular feeling in legs, groin muscles ache like heavily strained or pulled muscles, no strength in legs, having issues walking any distances? Without the use of these patches, I can't sit, lay-down, sleep, due to severe back pain (scoliosis, total spinal fusion, stenosis, ruptured disk, etc...
When did you start these symptoms, recently... or have they been going on all four years? Have you increased the fentanyl dose? Have you fallen, or twisted yourself, or pulled a muscle in your back? When was the last time you had an MRI? The reason I am asking all these questions is because it sounds like your back is impinging on a nerve more than before (if this is recent). That can affect weakness in the legs, having issues walking etc. If this is a new symptom, get thyself to a doctor ASAP! Seriously. If you see a pain doctor and this is a new symptom, tell them that you need a new MRI to see if it is further problems with your back, and if there are, you need to see a neurosurgeon to find out the reason, and if you can relieve this problem. I am not a doctor, and this doesn't mean that you have to have surgery, but you DO need to check it out. There are many other things that can be done, such as epidurals etc. BTW, my back sounds almost identical to your back. I understand what you are going through.
I agree totally that you need to see your doctor & be reevalueated for your back. This type of pain is what I have from failed back surgery so this is nothing to muck around about. Also, there is another new person in the "scoliosis group", but his name has escaped me at the moment. He is looking for anyone who has had the total spinal fusion done to talk to. If would would, please check out that support group & you may run across his question. I'm sure you can help him out. Thanks, & good luck to you...
Mary and msfino have gave yu wonderful advise please let your dr know dear sounds like you definatly need they're help if they can't help a secnd opinion never hurts or a third sound like you've been through so much already I hope yu find relief and sme good rest best best of health to you and good luck
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Was just restarted on Fentanyl patches and one fell off & wont re-stick! Help, what do I tell the Dr
Posted 19 Oct 2009 • 9 answers
Posted 12 Feb 2011 • 5 answers
Posted 18 Jul 2011 • 3 answers
Posted 5 Aug 2011 • 1 answer
Posted 15 Apr 2012 • 2 answers